# SDR UPS07850621

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ON CAPTAIN'S SIDE FELL OUT.  10-8-07   REINSTALLED CAPTAIN'S ESCAPE TAPE (ROPE) AND LINING IAW DC8 MM 25-61-13-04.
